# SDR HEEA064716

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER LOST POWER IN-FLIGHT AND BECAME VERY HOT WHEN UNIT CAME BACK ON-LINE.  PERFORMED PRELIMINARY INSPECTION AND FOUND UNIT DRAWING EXCESSIVE CURRENT AND NO DISPLAY.  FOUND Q507 VERY HOT.  REPLACED Q507.  CURRENT DRAW WAS LESS BUT STILL HIGH.  REPLACED T501, Q505, AND Q506.  NOT REPAIRED.
